# SDR UPS99228341

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT DOES NOT COME ON OR IS VERY DIM WHEN EMERGENCY EXIT LIGHT SWITCH SET TO ON.  HOWEVER, WHEN SWITCH BEHIND EXIT LIGHT PLASTIC PANEL IS SET TO ON, LIGHT COMES ON BRIGHT.  REMOVED AND REPLACED PORTABLE EMERGENCY EXIT LIGHT ASSY PER MM 33-5 0-01.  OPS GOOD.
